# SDR FDEA201907161597

- Difficulty date: July 16, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 60,962 hours, 15,403 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AYK7550812
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYD 2 OFF ALERT AT 1 20 INTO FLIGHT. QUANITY 2.6 GAL REMAINING. DURING CONFIGURATION 3-2 RMP REPRESSURIZED HYD 2 NORMALLY. LANDED WITH 1.6 GAL REMAINING. FOUND #2 SYSTEM PRESSURE "TEST" LINE WITH A PIN HOLE. REMOVED AND REPLACED AYK7550-812 PIPE ASSY. LEAK CHECKS GOOD. SERVICED #2 HYDRAULIC  SYSTEM. OK FOR SERVICE.
